# SDR ASAA2016122819183

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,302 hours, 1,078 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER P6-3 A-5 (FUEL QTY 2) TRIPPED.  ACFT GROUNDED. FQIS BITE SHOWS TANK 2 ARINC OUTPUT BUSS FAILED. MAINTENANCE MESSAGE 28-41215. ACCOMPLISHED FIM 28-41 TASK 810. OPS CHECK NORMAL. C/B RESET IAW AMM 20-60-01.
